Non‐parametric time‐varying coefficient panel data models with fixed effects
Degui Li,
Jia Chen and
Jiti Gao
Econometrics Journal, 2011, vol. 14, issue 3, 387-408
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (78)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1368-423X.2011.00350.x (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Nonparametric Time-Varying Coefficient Panel Data Models with Fixed Effects (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:14:y:2011:i:3:p:387-408
Ordering information: This journal article can be ordered from
http://www.ectj.org
Access Statistics for this article
Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().